MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device Incontinence Mechanical/Hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device Incontinence Mechanical/Hydraulic
Model Number 72400162
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device Incontinence Mechanical/Hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key50952854
Report Number2124215-2026-51776
Device Sequence Number21220356
Product Code EZY
UDI-Device Identifier00878953000732
UDI-Public(01)00878953000732(17)151115(10)683438010
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/15/2015
Device Model Number72400162
Device Catalogue Number72400162
Device Lot Number683438010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured09/22/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown